Universidad Complutense de Madrid
E-Prints Complutense

Extension of the Wald statistic to models with dependent observations

Impacto

Descargas

Último año

Morales González, Domingo y Pardo Llorente, Leandro y Pardo Llorente, María del Carmen y Vadja, Igor (2000) Extension of the Wald statistic to models with dependent observations. Metrika, 52 (2). pp. 97-113. ISSN 0026-1335

[img] PDF
Restringido a Sólo personal autorizado del repositorio

147kB

URL Oficial: http://link.springer.com/article/10.1007%2Fs001840000060


URLTipo de URL
http://link.springer.com/Editorial


Resumen

A generalization of the Wald statistic for testing composite hypotheses is suggested for dependent data from exponential models which include Levy processes and diffusion fields. The generalized statistic is proved to be asymptotically chi-squared distributed under regular composite hypotheses. It is simpler and more easily available than the generalized likelihood ratio statistic. Simulations in an example where the latter statistic is available show that the generalized Wald test achieves higher average power than the generalized likelihood ratio test.


Tipo de documento:Artículo
Palabras clave:composite parametric hypotheses; generalized likelihood ratio statistic; generalized Wald statistic; convergent exponential models; Levy processes; diffusion fields; stochastic-processes
Materias:Ciencias > Matemáticas > Procesos estocásticos
Código ID:18085
Depositado:31 Ene 2013 09:35
Última Modificación:19 Jul 2018 11:46

Descargas en el último año

Sólo personal del repositorio: página de control del artículo